Modified bootstrap consistency rates for U-quantiles
We show that, compared to the classical bootstrap, the modified bootstrap provides faster consistency rates for the bootstrap distribution of U-quantiles. This shows that the modified bootstrap is useful, not only in cases where the classical bootstrap fails, but also in situations where it is valid.
Volume (Year): 54 (2001)
Issue (Month): 3 (October)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Falk, Michael, 1990. "Weak convergence of the maximum error of the bootstrap quantile estimate," Statistics & Probability Letters, Elsevier, vol. 10(4), pages 301-305, September.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:54:y:2001:i:3:p:261-268. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.